Search
for
Sort by
Research 661–690 of 1000+
- Psoriatic Skin Lesions Induced by Certolizumab Pegol
- Soft Nails After Treatment With Aromatic Retinoids
- Postpartum alopecia
- Role of Ayurvedic multimodal treatment approach in the management Of Tinea Capitis - A case report
- Az alopecia areata kezelésében alkalmazott baricitinib hatásosságának és biztonságosságának retrospektív vizsgálata = Efficacy and safety of baricitinib treatment in alopecia areata:a retrospective analysis
- ILDS Newsletter No. 29
- Surgical Anatomy of the Scalp
- Cutaneous lupus erythematosus
- Permanent alopecia following chemotherapy and bone marrow transplantation
- JAK inhibitors and alopecia areata
- Dermatoses of pregnancy
- Nonvascular Complications of Injectable Fillers—Prevention and Management
- Dermatological Manifestations of Stress in Normal and Psychiatric Populations
- Distinctive histopathologic findings in linear morphea (<i>en coup de sabre</i>) alopecia
- Cocaine-related bullous disease
- Long COVID syndrome: An unfolding enigma
- Erosive pustular dermatosis of the scalp: causes and treatments
- Spectrum of mucocutaneous manifestations in human immunodeficiency virus-infected patients and its correlation with CD4 lymphocyte count
- Clinical picture of infectious syphilis
- Balance of tofacitinib efficacy and disease flare in the treatment of alopecia universalis: A case report and review of the literature
- Finasteride-induced gynecomastia
- Optimal Management of Plaque Psoriasis in Adolescents: Current Perspectives
- Urticaria, Drug Hypersensitivity Rashes, Nodules and Tumors, and Atrophic Diseases
- Women's Dermatologic Diseases, Health Care Delivery, and Socioeconomic Barriers
- Erosive Pustular Dermatosis of the Scalp
- Bad Hair Day: Testosterone and Wnts
- Structural studies of two solid steroid compounds
- Effect of betulin oil on hair growth in hypothyroidism- a long-term blinded pilot study
- A clinical case of a patient with mucocutaneous and musculoskeletal manifestations after COVID-19 vaccination
- PROFILE OF SKIN CHANGES AND ITS ASSOCIATION WITH BIOCHEMICAL PARAMETERS IN HAEMODIALYSIS PATIENTS